Journal article icon

Journal article

Representation theory of the Drinfeld doubles of a family of Hopf algebras

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jpaa.2005.05.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF PURE AND APPLIED ALGEBRA
Volume:
204
Issue:
2
Pages:
413-454
Publication date:
2006-02-01
DOI:
ISSN:
0022-4049
Source identifiers:
9060
Pubs id:
pubs:9060
UUID:
uuid:24899654-3882-4c5c-bbe4-ca46189a8733
Local pid:
pubs:9060
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP